Hokkaido Mathematical Journal

Hyponormality of singular Cauchy integral operators with matrix-valued symbols

Yoenha KIM, Eungil KO, Jongrak LEE, and Takahiko NAKAZI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we study a class of hyponormal singular integral operators with matrix-valued symbols. First, we characterize hyponormal singular integral operators $S_{\Phi,\Psi}$ with trigonometric polynomial symbols $\Phi$ and $\Psi$. Next, we concentrate on the hyponormality of $S_{\Phi,\Psi}$ with some assumptions for the symbols $\Phi$ and $\Psi$.

Article information

Hokkaido Math. J., Volume 48, Number 2 (2019), 443-459.

First available in Project Euclid: 11 July 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 45E10: Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type) [See also 47B35] 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15] 47B20: Subnormal operators, hyponormal operators, etc.

singular integral operator Hardy space hyponormal operator block Toeplitz operators


KIM, Yoenha; KO, Eungil; LEE, Jongrak; NAKAZI, Takahiko. Hyponormality of singular Cauchy integral operators with matrix-valued symbols. Hokkaido Math. J. 48 (2019), no. 2, 443--459. doi:10.14492/hokmj/1562810519. https://projecteuclid.org/euclid.hokmj/1562810519

Export citation